# SDR 97ZZZM248

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheels
- Condition: Loose
- Location: Nose Land Gear
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

FLT 301 - ACY - NOSE GEAR VIBRATES BADLY ON TAKEOFF, FEELS OUT OF BALANCE.  SNUBBER DOES NOT SEEM TO STOP IT ON GEAR UP.  RE-TORQUED BOTH NOSE TIRES IAW MM CHAPTER 32-40-2.  NO TIRE DEFECTS NOTED.  (M)
